Universidad Complutense de Madrid
E-Prints Complutense

Torus rational fibrations.

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente (1999) Torus rational fibrations. Journal of Pure and Applied Algebra , 140 (3). pp. 251-259. ISSN 0022-4049

[img]
Preview
PDF
196kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404998000048


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We study rational fibrations where the fibre is an r-dimensional torus and the base is a formal space. We make use of the Eilenberg{Moore Spectral Sequence to prove the Toral Rank Conjecture in some cases.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21293
Deposited On:10 May 2013 10:32
Last Modified:19 Feb 2019 12:06

Origin of downloads

Repository Staff Only: item control page